Discussions that mention lexapro

Open to All Other Health Topics board


i really am sorry for what your doc put you thru with topamax.you were having a major reaction and it was not stopped.that is not your fault.why did you not just seek out another doc?the side effects alone would have been enough for me to just have to go off of this.even going to an ER would have been better than living in this drug hell.this is almost exactly what i went thru with lyrica.but there are others who take these meds and have no problems.my son had a horrid reaction to prozac and we lost the normal 'him' for about a year.despite the fact i kept telling his psyc doc that i was sure it was the meds making this all happen,i was patted on the head and told oh no,it couldn't be the meds.yea right.it wasn't til he had a major crisis and we got him to see a really fantastic psyc doc in a good mental health facility that we DID find out it WAS his SSRIs.it was a horrible experience for all of us.so believe me, i can relate to what you probably went thru.the thing is,every person will react in a highly individual way to just about any med out there.it all depends on our physiology and other factors as well.anytime you are having those severe types of symptoms with ANY med,you DO need to get the hell off of them,but with the help of your doc.most of these meds have to be tapered and cannot be stopped suddenly.espescially when you are treating epilepsy.but you always have that right to seek out the help from a doc that actually gives a darn about their patients.sometimes you just have to do what is best for you.your doc plain screwed up here in not listening to you,the patient and what you were experiencing,and thats just not what a good doc does for their patients.you did deserve better than what you got.the big thing you have to remember with any medication is that just because one person reacted to it doesn't make it a bad drug.its just your individual response.tho i would never ever place my son back onto any SSRI again,i have been on lexapro for my depression for many years and it is working without any real side effects at all.unfortunetly you just do not know how any drug will work for you til you try it.thats just the way these things work.anytime you are experiencing the side effects of any med that are just too much for you,your doc should be helping you out with a change to a comparable med to do the job.thats just good/standard care.i certainly hope you have found something else that works for you since this nightmare.good luck to you, FB